# SDR IXXA06SMN149S

- Difficulty date: May 19, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT LOWER CARGO COMPARTMENT FITTING CRACKED BETWEEN STATION 1160.000 AND STATION 1170.000 LONGERON 35 RIGHT.  REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D.  FABRICATED NEW FITTING IAW ATI REPAIR SPECIFICATION NUMBER 2003-05 AND DOUGLAS DRAWING 4706211.  PERFORMED HEAT TREATMENT FROM 7075T6 51 TO 7075T6 IAW DC8 SRM 51-1-1 PAGES 1, 13, 17.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA AND NEW FITTING IAW DC8 SRM 51-1-8B. INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
